A Multivariate von Mises Distribution with Applications to Bioinformatics

Mardia, KV, Hughes, G, Taylor, CC et al. (1 more author) (2008) A Multivariate von Mises Distribution with Applications to Bioinformatics. Canadian Journal of Statistics, 36 (1). 99 - 109 . ISSN 0319-5724

Abstract

Metadata

Authors/Creators:
  • Mardia, KV
  • Hughes, G
  • Taylor, CC
  • Singh, H
Keywords: bioinformatics
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Jun 2011 13:35
Last Modified: 04 Nov 2016 03:41
Published Version: http://dx.doi.org/10.1002/cjs.5550360110
Status: Published
Publisher: Statistical Society of Canada
Identification Number: https://doi.org/10.1002/cjs.5550360110

Share / Export

Statistics